Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

How can I stop weight loss due to injecting bath salts?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11722 Questions
I've been injecting the over counter drug known as bath salt. The brand called 8 ballz in particular. This has been persistant for the last 45 days. I've lost 20 lbs and my chest constantly feels like under extreme pressure. IM becoming very concerned however i can't seam to stop. What do i do?
Posted Tue, 1 May 2012 in Drug Abuse
Answered by Dr. Rakhi Tayal 33 minutes later

Thanks for writing to us.

Bath salts cause cardiac and cerebral stimulation.

The constant pressure in the chest means the drug is adversely affecting your heart and lungs.

You need to consult a physician to get your complete cardiac checkup and investigations done to see how much damage the drug has done already.

Losing 20 lbs of weight in last 45 days is an acute weight loss and needs proper investigations to rule out metabolic disorders and cancer.

But all these measures will be effective if you stop taking further injections. You can take the help of a psychoanalyst and a de-addiction center.

I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.

Wishing you good health.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor